Academic
Publications
A Chance Constrained Approach to Fractional Programming with Random Numerator

A Chance Constrained Approach to Fractional Programming with Random Numerator,10.1007/s10852-009-9110-8,Journal of Mathematical Modelling and Algorith

A Chance Constrained Approach to Fractional Programming with Random Numerator  
BibTex | RIS | RefWorks Download
This paper presents a chance constrained programming approach to the problem of maximizing the ratio of two linear functions of decision variables which are subject to linear inequality constraints. The coefficient parameters of the numerator of the objective function are assumed to be random variables with a known multivariate normal probability distribution. A deterministic equivalent of the stochastic linear fractional programming formulation has been obtained and a subsidiary convex program is given to solve the deterministic problem.
Journal: Journal of Mathematical Modelling and Algorithms - JMMA , vol. 8, no. 4, pp. 357-361, 2009
Cumulative Annual
View Publication
The following links allow you to view full publications. These links are maintained by other sources not affiliated with Microsoft Academic Search.